I got the depo provera 3 months ago for the first time, and within the third week I started spotting I went back to my doctor and he prescribe provera pills, it eased up the spotting for a day or two and once the pills were finish I start spotting every single day again and I don't know what to do, it seems endless, I'm due for my next shot and I refuse to go back because its making my life a living hell, I truly do regret taking this pill and I hope it doesn't stop me from having babies soon because I'm now engage, my fiancé is coming home in a month or two, and I refuse to have sex in this state because the spotting come with a fowl smell, what can I do to stop this how can I get it out my system asap, someone help me please because obviously my doctor can't...sigh .......oh and I had mood swings like a bi tch, it nearly cost me my relationship, what can I do, I want the bleedin to stop and I also want to become pregnant soon